# SDR 06FDEA2450

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LOBE INTERIOR, STA 540, FRAME IS CHAFED AT SIDEWALL PANEL SUPPORT STR 11 RT.  REPAIRED STA 540 FRAME IAW SRM 51-40-3 STR 11 RT.
